# SDR SWAA001528

- Difficulty date: August 11, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 7,819 hours, 5,076 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2607825
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, LT NLG TIRE TREAD SEPARATION DURING TAKEOFF.  INSPECTED ACFT FOR TIRE TREAD SEPARATION DAMAGE.  FOUND E&E COMPT DOOR DENTED, WITHIN SRM LIMITS.  REMOVED AND REPLACED BOTH NLG TIRE/WHEEL ASSY''S PER MM.
